MathSciNet Relay Station
MathSciNet bibliographic data
MR999079 13F25 (11U99)
Lipshitz, L. $D$-finite power series. J. Algebra 122 (1989), no. 2, 353–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement